# SDR DXTA2016092706310

- Difficulty date: September 27, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 13,545 hours, 8,160 cycles
- Engine: Rroyce AE3007C1
- Engine time: 13,399 hours, 8,124 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Reservoir
- Condition: Empty
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE AT FL410, AN LT OIL LOW LEVEL CAS MESSAGE ALONG WITH A RAPIDLY DECREASING OIL LEVEL INDICATION WAS OBSERVED.  WE DECLARED AN EMERGENCY AND PREFORMED A PRECAUTIONARY IN FLIGHT SHUTDOWN.  AFTER LANDING, A VISUAL INSPECTION OF THE RESERVOIR SHOWED COMPLETELY EMPTY.
